# SDR USAASA03131

- Difficulty date: November 19, 2003
- Submitted: December 22, 2003
- Operation: Air carrier
- Aircraft: N719US
- Make and model: Airbus A319-112
- Aircraft serial: 1084
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHT TEST INDICATED EPSU EMER R FAIL.  MAINTENANCE REPLACED THE EPSU AT THE RT EMERGENCY EXIT.  OPERATIONALLY CHECKS OK.  (M)
